Fizika Nizkikh Temperatur: Volume 46, Number 11 (November 2020), p. 1292-1302    ( to contents , go back )

Dynamics of solitons in the domain structure biaxial ferromagnet

V. V. Kiselev and A. A. Raskovalov

M.N. Mikheev Institute of Metal Physics, Ural Branch of the Russian Academy of Sciences Yekaterinburg 620108, Russia
E-mail: kiseliev@imp.uran.ru
pos Анотація:

Received Jule 9, 2020, published online September 21, 2020

Abstract

We give a detailed analysis of the solutions of the Landau–Lifshitz equation, describing solitons in the physically selected domain structure of a two-axis ferromagnet. We investigate the structure and properties of the new types of solitons, strongly connected with the domain structure. We consider the behavior of solitons near the boundaries of their existense. We make comparative analysis of the soliton cores in the domain structures of an easy-axis and two-axis ferromagnets and establish their relation with solitons against the homogeneous background.

Key words: domain structure, solitons, Landau–Lifshitz equation, two-axis ferromagnet.

Download 654790 byte View Contents